Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

we all know hydrocortisone 1% great for redness, great for emergency use, but how much of it is enough , i mean what would be the dose that could render side effects such as thinning of skin or steroid induced rosacea, i have used it for like 5 to five times in last one month in different portion of my face in pretty minute quantity, can somebody contribute?

Share this post


Link to post
Share on other sites

I would suggest to be careful with that. Hydrocortisone it is use for redness, yes, and for inflammation, but its effects seems to be cumulative. You are young, don't be desperate by your redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×